Title of article :
Anisotropic diffusions with singular advections and absorptions part 1: existence Original Research Article
Author/Authors :
Binheng Song، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2001
Pages :
6
From page :
811
To page :
816
Abstract :
An anisotropic filtration problem with singular advections and strong absorptions, which leads to a quasi-linear degenerate parabolic equation in divergent form, is studied in this paper. The existence for the Cauchy problem as well as the first boundary-initial-value problem is proved.
Keywords :
Anisotropic diffusion , Singular advection , Strong absorption , Degenerate parabolic equation
Journal title :
Applied Mathematics Letters
Serial Year :
2001
Journal title :
Applied Mathematics Letters
Record number :
897258
Link To Document :
بازگشت